# SDR RAIA970211

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 119
- System (JASC): 3340 · Exterior Lighting
- Part: Bulb
- Part number: GE4594
- Condition: Failed
- Location: Wing Ice Light
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STL - FLT 7520 - WING INSPECTION LIGHT BURNED OUT DURING FLIGHT.  COULD NOT DEFER DUE TO FORECASTED ICING CONDITIONS.  MAINTENANCE REPLACED THE WING ICE INSPECTION LIGHT BULB.  (M)
